# SDR AALA20110616TUL08

- Difficulty date: June 16, 2011
- Submitted: June 17, 2011
- Operation: Air carrier
- Aircraft: N656AA
- Make and model: Boeing 757223
- Aircraft serial: 24614
- Aircraft time: 61,450 hours, 21,241 cycles
- System (JASC): 5240 · Service Doors
- Part: Door Frame
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN INNER CHORD, AT DOOR UPPER HINGE CUTOUT, LOCATED AT NUMBER 3 DOOR STOP, RIGHT NUMBER 2 PASSENGER/SERVICE ENTRY DOOR.  ROUTED OUT THE DAMAGE AND INSTALLED A DOUBLER REPAIR AS PER EA COMP-52-17430 AT THE UPPER HINGE CUTOUT OF THE RIGHT NUMBER 2 DOOR.
